Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Have gum infection after pulling tooth. Have pain in esophagus and cheek. Cure?

My dentist put me on this antibiotic, because of a gum infection that started up after pulling the tooth . I am finding that I have more pain at the site, spreading into the cheek, Also, I am experiencing moderate pain in my esophagus , from the adams apple to below the breast bone. It is a strong cramping feeling, and I generally feel rotten. Is this caused by the clindamycin HCL?
Asked On : Fri, 8 Mar 2013
Answers:  2 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dentist 's  Response
hello and welcome,

The gum infection and pain post extraction is due to the development of dry socket.

Usually this occurs in traumatic extractions.
i would suggest you to take frequent warm saline gargle.

Irrigation of the socket using betadine and hydrogen peroxide may be helpful.

the socket can be dressed using ZOE/IODOFORM PASTE to enhance healing .

Please take complete rest,avoid stress for a minimum of 7 days.

meanwhile take complete course of antibiotics.
maintain good oral hygiene.
take care.
Answered: Fri, 8 Mar 2013
I find this answer helpful
Dentist Dr. Qazi Ammara's  Response
thanks for asking the query,
if your doctor has prescribed you you with clindamycin hcl , if he or she has judged that the benefit to you is greater than the risk of side effect, tell your doctor immediately if you are developing any side effects.
Answered: Fri, 8 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor